# SDR DALA2018011000211

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 78,370 hours, 10,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE AT THE SIDE OF SEATS 1D, 2D AND 3D. REPLACED THE POWER SUPPLY UNIT.  SYSTEM OPS NORMAL.
